Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

New Information Respecting Robert Recorde

David Eugene Smith
The American Mathematical Monthly
Vol. 28, No. 8/9 (Aug. - Sep., 1921), pp. 296-300
DOI: 10.2307/2971777
Stable URL: http://www.jstor.org/stable/2971777
Page Count: 5
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.